JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 107
Extended Well-posedness for Quasivariational Inequalities

    Authors: Ke Zhang, Zhong-Quan He, Da-Peng Gao,  
    Keywords: Quasivariational inequalities, extended well-posedness, extended well-posedness in the generalized sense.  
    Date Received: 11/09/2009  
    Date Accepted: 04/11/2009  
    Subject Codes:

49J40, 47H10, 47H19.

    Editors: Ram U. Verma,  

In this paper, we introduce the concepts of extended well-posedness for quasivariational inequalities and establish some characterizations. We show that the extended well-posedness is equivalent to the existence and uniqueness of solutions under suitable conditions. In addition, the corresponding concepts of extended well-posedness in the generalized sense are introduced and investigated for quasivariational inequalities having more than one solution.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login